# SDR SWAA2023010587376

- Difficulty date: January 3, 2023
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N969WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41777
- Aircraft time: 35,753 hours, 21,901 cycles
- System (JASC): 2565 · Escape Slide
- Part: Container
- Condition: Loose
- Location: R2 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTS R2 DOOR SLIDE CONTAINER LOOSE.   SECURED DOOR SLIDE CONTAINER MOUNTING HARDWARE PER AMM 25-66-01
